# SDR R61A202002150190

- Difficulty date: February 2, 2020
- Submitted: February 15, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663005
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND FWD WET AREA FWD RH SILL FR 12-14 CORRODED.  REMOVED CORROSION ON RH SILL FR12-14 IN FWD WET AREA REF SRM 51-10-03. 100% MATERIAL LOSS, OUT OF LIMITS REF SRM 53-10-10/AD06. REMOVED AND REPLACED RH SILL REF SRM 51-40-08. PAINTED TOP COAT REF SRM 51-23-06
